MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 site name : date medical services co., ltd.Shiga branch.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during customer inspection in progress by customer, the cs100 intra-aortic balloon pump (iabp) unit's cart caster is broken.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: e1: (event site postal code: (b)(6)).It was reported that during inspection, the cs100 intra aortic balloon pump (iabp) cart caster broken.No patient involvement.A getinge field service engineer (fse) replaced the one front (recorder side) caster.Driving operation tested good.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse replaced the caster (0401-00-0062).A driving operation test was performed.Testing was good.The failure analysis and testing(fat) dept.Performed a visual inspection and found the caster broken and in pieces.The fat dept.Verified the complaint of a broken cart caster.Retaining the caster in the fat dept.Per procedure (b)(6) rev.Ar.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19446968
Report Number2249723-2024-02279
Device Sequence Number11573117
Product Code DSP
UDI-Device Identifier10607567107684
UDI-Public(01)10607567107684(21)SA06600-E7
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/27/2024
07/25/2024
10/23/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/05/2024
07/25/2024
10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown